# SDR SWIA201333039

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 25,950 hours, 23,288 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Defective
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL THROUGHOUT CABIN.  (FLT 2962)  REPLACED ELBOW FITTING BETWEEN APU FUEL SHUTOFF SOLENOID AND APU FUEL CONTROL.  APU OPS CHECK GOOD, NO LEAKS NOTED, NO SMELL OF FUEL IN CABIN.
